# SDR AALA20020772

- Difficulty date: May 24, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LHR - FLT 109 - RIGHT GEN DRIVE LIGHT ILLUMINATED 1.5 HOURS INTO FLIGHT ACCOMPLISHED GENERATOR DRIVE DISCONNECT PROCEDURE.  REMOVED AND REPLACED RIGHT ENGINE IDG PER MM.  ACCOMPLISHED REQUIRED CHECKS TEST GOOD, NO LEAKS NOTED.  (M)
